Pacific Journal of Mathematics

The Euler class for ``piecewise'' groups.

Peter Greenberg

Article information

Source
Pacific J. Math., Volume 155, Number 2 (1992), 283-293.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635270

Mathematical Reviews number (MathSciNet)
MR1178027

Zentralblatt MATH identifier
0781.57015

Subjects
Primary: 57S05: Topological properties of groups of homeomorphisms or diffeomorphisms

Citation

Greenberg, Peter. The Euler class for ``piecewise'' groups. Pacific J. Math. 155 (1992), no. 2, 283--293. https://projecteuclid.org/euclid.pjm/1102635270


Export citation

References

  • [B] Ken Brown, Finiteness properties of groups,J. Pure Appl. Algebra, 44 (1987), 45-75.
  • [BSq] M. Brin and S. Squier, Groups of piecewise linear homeomorphisms of the real line, Invent. Math., 79 (1985), 485-498.
  • [Ghl] Etienne Ghys, Groupesd'homeomorphismes du cercleet cohomologie bornee, Contemp. Math., 58 III (1987), 81-106.
  • [Gh2] Etienne Ghys, Classeduler et minimal exceptionnel, Topology, 26 (1987), 93-105.
  • [Gh3] Etienne Ghys, Sur invariance topologiquede la classe de Godbillon-Vey, Ann. Inst. Fourier, Grenoble, 37 (1987), 59-76.
  • [GhS] Etienne Ghys and Vlad Sergiescu, Sur un groupe remarquable dediffeomor- phismes du cercle,Comm. Math. Helv., 62 (1987), 185-239.
  • [Grl] Peter Greenberg, Pseudogroupsfrom group actions, Amer. J. Math., 109 (1987), 893-906.
  • [Gr2] Peter Greenberg, Pseudogroups of C piecewise projective homeomorphisms, Pacific J. Math., 129 (1987), 67-75.
  • [Ha] Andre Haefliger, Homotopy and Integrability, Springer L. N., 179 (1971), 133-163.
  • [McD] Dusa McDuff, Foliations and Monoids of Embeddings, in Geometric Topol- ogy, ed. Cantrell, Academic Press (1979), 429-444.
  • [Mi] John Milnor, On the existence of a connection with curvature zero, Comm. Math. Helv., 32 (1957), 215-223.
  • [Sh] Goro Shimura, Introduction to the Arithmetic Theory of Automorphic Func- tions, Princeton University Press (1971).
  • [W] John Wood, Bundles with totally disconnected structure group, Comm. Math. Helv., 46(1971), 257-273.